# SDR UPS97824020

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION REMOVAL ON N/R 620814 MATERIAL LOSS IS BEYOND LIMITS OF SRM 53-2-0 FIG 1F AT FS 1160 LONG 32R 1 INCH DIAMETER AREA ON TORQE BOX WEB.  REPAIRED IAW SRM DC8-5350-7876-A.
